# SDR SWIA972220

- Difficulty date: December 27, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 17,165 hours, 20,229 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Damaged
- Location: Te Flap Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF.  CLEARED  ITSELF WITHIN 8 MINUTES AFTER TAKEOFF. REMOVED AND REPLACED ALL INBOARD FLAP ROLLERS IAW 27-50-12 & RII 24-301.
